# SDR DALA2024011900879

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,648 hours, 42,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Contaminated
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 672 L2 "SLIDE" LIGHT INTERMITENT WITH SLIDE ARMED. CORRECTIVE ACTION: CLEANED DE-ICING FLUID OFF PROXIMITY SWITCHES AND PERFORMED OPS CK IAW B757 AMM 52-11. OPS CK GOOD. (5384608)
